# SDR COMA0560652

- Difficulty date: November 27, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N965CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7131
- Aircraft time: 24,362 hours, 21,704 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT 5850 - RECEIVED A FLAP FAIL CAUTION MESSAGE AFTER LANDING WHEN FLAPS WERE SELECTED TO 20 DEGREES.  COMPLIED WITH AD 98-20-01 FLAP CAUTION MESSAGE "FIRST EVENT" MAINTENANCE ACTION PARAGRAPH (B) 1,2,3 (A,B,C AND E).  FLAP SYSTEM WAS RESET WITH NO FURTHER FLAP CAUTION MESSAGES.
